Research article

Threshold behaviour of a triple-delay SIQR stochastic epidemic model with Lévy noise perturbation

  • Received: 11 March 2022 Revised: 03 July 2022 Accepted: 05 July 2022 Published: 08 July 2022
  • MSC : 37A50, 37H10, 37N25, 74A15

  • In this paper, the dynamical behavior of a delayed SIQR stochastic epidemic model with Lévy noise is presented and studied. First, we prove the existence and uniqueness of positive solution. Then, we establish the threshold $ R_0^l $ as a sufficient condition for the extinction and persistence in mean of the disease. Finally, some numerical simulations are presented to support our theoretical results and we infer that the white and Lévy noises affect the transmission dynamics of the system.

    Citation: Yubo Liu, Daipeng Kuang, Jianli Li. Threshold behaviour of a triple-delay SIQR stochastic epidemic model with Lévy noise perturbation[J]. AIMS Mathematics, 2022, 7(9): 16498-16518. doi: 10.3934/math.2022903

    Related Papers:

  • In this paper, the dynamical behavior of a delayed SIQR stochastic epidemic model with Lévy noise is presented and studied. First, we prove the existence and uniqueness of positive solution. Then, we establish the threshold $ R_0^l $ as a sufficient condition for the extinction and persistence in mean of the disease. Finally, some numerical simulations are presented to support our theoretical results and we infer that the white and Lévy noises affect the transmission dynamics of the system.



    加载中


    [1] Q. Liu, D. Jiang, Stationary distribution of a stochastic cholera model with imperfect vaccination, Physica A, 550 (2020), 124031. https://doi.org/10.1016/j.physa.2019.124031 doi: 10.1016/j.physa.2019.124031
    [2] D. Okuonghae, A. Omame, Analysis of a mathematical model for COVID-19 population dynamics in Lagos, Nigeria, Chaos Soliton. Fract., 139 (2020), 110032. https://doi.org/10.1016/j.chaos.2020.110032 doi: 10.1016/j.chaos.2020.110032
    [3] J. Asamoahab, Z. Jin, G. Sun, B. Seidu, E. Yankson, A. Abidemi, et al., Sensitivity assessment and optimal economic evaluation of a new COVID-19 compartmental epidemic model with control interventions, Chaos Soliton. Fract., 146 (2021), 110885. https://doi.org/10.1016/j.chaos.2021.110885 doi: 10.1016/j.chaos.2021.110885
    [4] D. Kuang, Q. Yin, J. Li, Dynamics of stochastic HTLV-I infection model with nonlinear CTL immune response, Math. Method. Appl. Sci., 44 (2021), 14059–14078. https://doi.org/10.1002/mma.7674 doi: 10.1002/mma.7674
    [5] J. Asamoah, E. Okyere, A. Abidemi, S. Moore, G. Sun, Z. Jin, et al., Optimal control and comprehensive cost-effectiveness analysis for COVID-19, Results Phys., 33 (2022), 105177. https://doi.org/10.1016/j.rinp.2022.105177 doi: 10.1016/j.rinp.2022.105177
    [6] L. Chang, C. Liu, G. Sun, Z. Wang, Z. Jin, Delay-induced patterns in a predator-prey model on complex networks with diffusion, New. J. Phys., 21 (2019), 073035. https://doi.org/10.1088/1367-2630/ab3078 doi: 10.1088/1367-2630/ab3078
    [7] J. Asamoah, M. Owusu, Z. Jin, F. Oduro, A. Abidemi, E. Gyasi, Global stability and cost-effectiveness analysis of COVID-19 considering the impact of the environment: using data from Ghana, Chaos Soliton. Fract., 140 (2020), 110103. https://doi.org/10.1016/j.chaos.2020.110103 doi: 10.1016/j.chaos.2020.110103
    [8] G. Sun, H. Zhang, J. Wang, J. Li, Y. Wang, L. Li, et al., Mathematical modeling and mechanisms of pattern formation in ecological systems: a review, Nonlinear Dyn., 104 (2021), 1677–1696. https://doi.org/10.1007/s11071-021-06314-5 doi: 10.1007/s11071-021-06314-5
    [9] S. Nadim, I. Ghosh, J. Chattopadhyay, Short-term predictions and prevention strategies for COVID-19: a model-based study, Appl. Math. Comput., 404 (2021), 126251. https://doi.org/10.1016/j.amc.2021.126251 doi: 10.1016/j.amc.2021.126251
    [10] M. De la Sen, S. Alonso-Quesada, A. Ibeas, On the stability of an SEIR epidemic model with distributed time-delay and a general class of feedback vaccination rules, Appl. Math. Comput., 270 (2015), 953–976. https://doi.org/10.1016/j.amc.2015.08.099 doi: 10.1016/j.amc.2015.08.099
    [11] J. Mateus, C. Silva, A non-autonomous SEIRS model with general incidence rate, Appl. Math. Comput., 247 (2014), 169–189. https://doi.org/10.1016/j.amc.2014.08.078 doi: 10.1016/j.amc.2014.08.078
    [12] A. Lahrouz, L. Omari, D. Kiouach, Global analysis of a deterministic and stochastic nonlinear SIRS epidemic model, Nonlinear Anal.-Model., 16 (2011), 59–76. https://doi.org/10.15388/NA.16.1.14115 doi: 10.15388/NA.16.1.14115
    [13] X. B. Zhang, X. H. Zhang, The threshold of a deterministic and a stochastic SIQS epidemic model with varying total population size, Appl. Math. Model., 91 (2021), 749–767. https://doi.org/10.1016/j.apm.2020.09.050 doi: 10.1016/j.apm.2020.09.050
    [14] Y. Zhang, X. Ma, A. Din, Stationary distribution and extinction of a stochastic SEIQ epidemic model with a general incidence function and temporary immunity, AIMS Mathematics, 6 (2021), 12359–12378. https://doi.org/10.3934/math.2021715 doi: 10.3934/math.2021715
    [15] J. Dimi, T. Mbaya, Dynamics analysis of stochastic tuberculosis model transmission with immune response, AIMS Mathematics, 3 (2018), 391–408. https://doi.org/10.3934/Math.2018.3.391 doi: 10.3934/Math.2018.3.391
    [16] C. Qin, J. Du, Y. Hui, Dynamical behavior of a stochastic predator-prey model with Holling-type III functional response and infectious predator, AIMS Mathematics, 7 (2022), 7403–7418. https://doi.org/10.3934/math.2022413 doi: 10.3934/math.2022413
    [17] A. Din, A. Khan, D. Baleanu, Stationary distribution and extinction of stochastic coronavirus (COVID-19) epidemic model, Chaos Soliton. Fract., 139 (2020), 110036. https://doi.org/10.1016/j.chaos.2020.110036 doi: 10.1016/j.chaos.2020.110036
    [18] C. Chen, D. Gao, P. Guo, The stationary distribution of a stochastic rumor spreading model, AIMS Mathematics, 6 (2021), 1234–1248. https://doi.org/10.3934/math.2021076 doi: 10.3934/math.2021076
    [19] Q. Liu, D. Jiang, T. Hayat, A. Alsaedi, Dynamics of a stochastic multigroup SIQR epidemic model with standard incidence rates, J. Franklin. I., 356 (2019), 2960–2993. https://doi.org/10.1016/j.jfranklin.2019.01.038 doi: 10.1016/j.jfranklin.2019.01.038
    [20] Q. Liu, D. Jiang, T. Hayat, A. Alsaedi, Dynamical behavior of a stochastic epidemic model for cholera, J. Franklin. I., 356 (2019), 7486–7514. https://doi.org/10.1016/j.jfranklin.2018.11.056 doi: 10.1016/j.jfranklin.2018.11.056
    [21] T. Gard, Persistence in stochastic food web models, Bltn. Mathcal. Biology, 46 (1984), 357–370. https://doi.org/10.1007/BF02462011 doi: 10.1007/BF02462011
    [22] Y. Cai, Y. Kang, M. Banerjee, W. Wang, A stochastic SIRS epidemic model with infectious force under intervention strategies, J. Differ. Equations, 259 (2015), 7463–7502. https://doi.org/10.1016/j.jde.2015.08.024 doi: 10.1016/j.jde.2015.08.024
    [23] N. Du, N. Nhu, Permanence and extinction for the stochastic SIR epidemic model, J. Differ. Equations, 269 (2020), 9619–9652. https://doi.org/10.1016/j.jde.2020.06.049 doi: 10.1016/j.jde.2020.06.049
    [24] N. Du, N. Dieu, N. Nhu, Conditions for permanence and ergodicity of certain SIR epidemic models, Acta Appl. Math., 160 (2019), 81–99. https://doi.org/10.1007/s10440-018-0196-8 doi: 10.1007/s10440-018-0196-8
    [25] S. Ruschel, T. Pereira, S. Yanchuk, L. Young, An SIQ delay differential equations model for disease control via isolation, J. Math. Biol., 79 (2019), 249–279. https://doi.org/10.1007/s00285-019-01356-1 doi: 10.1007/s00285-019-01356-1
    [26] K. Fan, Y. Zhang, S. Gao, X. Wei, A class of stochastic delayed SIR epidemic models with generalized nonlinear incidence rate and temporary immunity, Physica A, 481 (2017), 198–208. https://doi.org/10.1016/j.physa.2017.04.055 doi: 10.1016/j.physa.2017.04.055
    [27] K. Fan, Y. Zhang, S. Guo, S. Chen, A delayed vaccinated epidemic model with nonlinear incidence rate and Lévy jumps, Physica A, 544 (2020), 123379. https://doi.org/10.1016/j.physa.2019.123379 doi: 10.1016/j.physa.2019.123379
    [28] Z. Cao, Y. Shi, X. Wen, L. Liu, J. Hu, Analysis of a hybrid switching SVIR epidemic model with vaccination and Lévy noise, Physica A, 537 (2020), 122749. https://doi.org/10.1016/j.physa.2019.122749 doi: 10.1016/j.physa.2019.122749
    [29] H. Yang, Z. Jin, Stochastic SIS epidemic model on network with Lévy noise, Stoch. Anal. Appl., 40 (2022), 520–538. https://doi.org/10.1080/07362994.2021.1930051 doi: 10.1080/07362994.2021.1930051
    [30] M. Fatini, I. Sekkak, A. Laaribi, A threshold of a delayed stochastic epidemic model with Crowly-Martin functional response and vaccination, Physica A, 520 (2019), 151–160. https://doi.org/10.1016/j.physa.2019.01.014 doi: 10.1016/j.physa.2019.01.014
    [31] T. Khan, A. Khan, G. Zaman, The extinction and persistence of the stochastic hepatitis B epidemic model, Chaos Soliton. Fract., 108 (2018), 123–128. https://doi.org/10.1016/j.chaos.2018.01.036 doi: 10.1016/j.chaos.2018.01.036
    [32] L. Huo, J. Jiang, S. Gong, B. He, Dynamical behavior of a rumor transmission model with Holling-type II functional response in emergency event, Physica A, 450 (2016), 228–240. https://doi.org/10.1016/j.physa.2015.12.143 doi: 10.1016/j.physa.2015.12.143
    [33] S. Ruan, W. Wang, Dynamical behavior of an epidemic model with a nonlinear incidence rate, J. Differ. Equations, 188 (2003), 135–163. https://doi.org/10.1016/S0022-0396(02)00089-X doi: 10.1016/S0022-0396(02)00089-X
    [34] N. Dieu, D. Nguyen, N. Du, G. Yin, Classification of asymptotic behavior in a stochastic SIR model, SIAM J. Appl. Dyn. Syst., 15 (2016), 1062–1084. https://doi.org/10.1137/15M1043315 doi: 10.1137/15M1043315
    [35] N. Du, N. Nhu, Permanence and extinction of certain stochastic SIR models perturbed by a complex type of noises, Appl. Math. Lett., 64 (2017), 223–230. https://doi.org/10.1016/j.aml.2016.09.012 doi: 10.1016/j.aml.2016.09.012
    [36] P. Naik, J. Zu, M. Ghoreishi, Stability analysis and approximate solution of SIR epidemic model with Crowley-Martin type functional response and Holling type-II treatment rate by using homotopy analysis method, J. Appl. Anal. Comput., 10 (2020), 1482–1515. https://doi.org/10.11948/20190239 doi: 10.11948/20190239
    [37] X. Zhang, H. Huo, H. Xiang, X. Meng, An SIRS epidemic model with pulse vaccination and non-monotonic incidence rate, Nonlinear Anal.-Hybri., 8 (2013), 13–21. https://doi.org/10.1016/j.nahs.2012.08.001 doi: 10.1016/j.nahs.2012.08.001
    [38] D. Xu, M. Liu, X. Xu, Analysis of a stochastic predator-prey system with modified Leslie-Gower and Holling-type IV schemes, Physica A, 537 (2020), 122761. https://doi.org/10.1016/j.physa.2019.122761 doi: 10.1016/j.physa.2019.122761
    [39] Q. Liu, D. Jiang, Dynamical behavior of a higher order stochastically perturbed HIV/AIDS model with differential infectivity and amelioration, Chaos Soliton. Fract., 141 (2020), 110333. https://doi.org/10.1016/j.chaos.2020.110333 doi: 10.1016/j.chaos.2020.110333
    [40] X. Mao, Stochastic differential equations and applications, Cambridge: Woodhead Publishing, 2007.
    [41] R. Liptser, A strong law of large numbers for local martingales, Stochastics, 3 (1980), 217–228. https://doi.org/10.1080/17442508008833146 doi: 10.1080/17442508008833146
    [42] C. Ji, D. Jiang, Threshold behaviour of a stochastic SIR model, Appl. Math. Model., 38 (2014), 5067–5079. https://doi.org/10.1016/j.apm.2014.03.037 doi: 10.1016/j.apm.2014.03.037
    [43] P. Protter, D. Talay, The Euler scheme for Lévy driven stochastic differential equations, Ann. Probab., 25 (1997), 393–423. https://doi.org/10.1214/aop/1024404293 doi: 10.1214/aop/1024404293
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(821) PDF downloads(65) Cited by(4)

Article outline

Figures and Tables

Figures(2)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog